4 doctors weighed in:

I just started yasmin (drospirenone and ethinyl estradiol) two days ago, and now I have been urinating frequently and feeling slight tingling sensations in my legs. Should i be worried?

4 doctors weighed in
Dr. Wayne Ingram
Obstetrics & Gynecology
3 doctors agree

In brief: UTI not Yasmin (drospirenone and ethinyl estradiol)

These symptoms may be related to an oncoming Urinary Tract Infection (UTI) and are probably not related Yasmin, (drospirenone and ethinyl estradiol) Have your MD evaluate your symptoms at an office visit.

In brief: UTI not Yasmin (drospirenone and ethinyl estradiol)

These symptoms may be related to an oncoming Urinary Tract Infection (UTI) and are probably not related Yasmin, (drospirenone and ethinyl estradiol) Have your MD evaluate your symptoms at an office visit.
Dr. Wayne Ingram
Dr. Wayne Ingram
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors